# SDR SIMA20210314002

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 11,261 hours, 7,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LH PASSAGE WAY EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPERATIONAL CHECK IS GOOD.
